# SDR DLM88030513

- Difficulty date: June 4, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 41,923 hours, 35,071 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 024201934
- Condition: Punctured
- Location: C5 Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL IAD FOUND HOLE IN FLOOR OF NR 5 BAG BIN.  REPAIRED  PER DRD 5305D.
